# SDR FDEA201803170725

- Difficulty date: March 17, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 53,094 hours, 23,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53778342212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FLOOR STRUCTURE WEB AND ANGLE IN FWD CARGO COMPT FR 38.0, Y 1470, UNDER FLOOR LEVEL. REMOVED CRACKED FLOOR WEB AT FR 38, Y1470 IAW SRM 51-40-21. FABRICATED NEW WEB ON T18/1327198. INSTALLED NEW WEB IAW SRM 51-40-21 AT FR 38 Y1470. MAJOR REPAIR.
